# SDR DALA2020031001778

- Difficulty date: March 5, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 85,963 hours, 39,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING SVC FOUND EMERGENCY LIGHT MSG. (EXT. LOADS EMER R"), REPLACED 4 BULBS ON RT SIDE & REPLACED RT MID EPCU 12WL OVER WING
